# SDR JR2R2012020700116

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387255
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD UPPER TRACK GOUDGED AT LOWER EDGE.  REPAIRED IAW RO CRJ9-53-0936.
